08-15-2005, 02:13 PM #1
Starting to get GYNO how to prevent??
My nipples look a different color and look a lot more pointy...
What do i start to do?
My cycle is
Test E 500mg wk 1-10
Dbol 40mg ED wk1-5
Nolva 10mg ED
This is my 6th week of my cycle
Need Help ASAP. Thanks
08-15-2005, 02:15 PM #2
Start runnin the nolva like 60 to 80mgs a day until the symptoms subside than run 10mgs ed for the rest of the cycle.
08-15-2005, 02:15 PM #3
do they itch?
are they sore?
is there any lumps?
08-15-2005, 02:23 PM #4Originally Posted by eGGz
3.) my left pec there is a lump right by the nipple
You think i should start my nolva treatment of 60-80 g's?
08-15-2005, 02:30 PM #5Originally Posted by AG5678
I prefer to error on the side of caution when it comes to gyno. If you do jump on the nolvadex treatment 60 to 80 mg's (not g's) should be effective.
08-15-2005, 02:40 PM #6Originally Posted by kn0bbme
08-15-2005, 02:41 PM #7Originally Posted by eGGz
The lump isn't that bad all i notice is that my nipps are like a white color when they get hard...
08-15-2005, 02:46 PM #8
It sounds to me like you might just be understandably nervous about gyno. Dbol gives me gyno symptoms like none other. Perhaps you could just up your nolva to 20mg ed for the duration of your cycle. If you start to get sore lumps under the nipples then of course start a more aggressive nolvadex treatment.
Bump for more replies
08-15-2005, 03:01 PM #9Originally Posted by kn0bbme
the normal thing to do is this, but keep the nolva at 20mg throughout the cycle.
now if it were me i would buy some l-dex and start taking .5mg ED and some letro and start it at 1.25 ED now after about 3 weeks if u notice a difference stop the letro. if after 3 weeks u don't notice it getting better i would stay on the letro for the remainder of the cycle until the lump went away then taper off b4 pct and also stay bump nolva up to 20mg 2 weeks b4 pct to prevent estro rebound from the letro
08-15-2005, 03:02 PM #10Originally Posted by eGGz
08-15-2005, 03:06 PM #11Originally Posted by flabbywussy
08-15-2005, 04:00 PM #12Junior Member
- Join Date
- Jul 2005
08-15-2005, 08:02 PM #13
Could i might be getting confused with fat and gyno? I'm not fat at all my chest just looks TERRIBLE from the side? My chest looks pointy....
08-15-2005, 08:07 PM #14
My nipps aren't big at all like i see in most cases of people having gyno...
08-15-2005, 10:10 PM #15
I understand your anxiety bro, it is very difficult to diagnose gyno unless you have had it before. Like I mentioned earlier, when it comes to gyno I prefer to error on the side of caution. If you think you are getting gyno then I'd start nolvadex treatment. For example: 60mg ED 1 week 40mg ED 1 week 20mg ED for the duration of your cycle. This dosing schedule would of course be determined by how you react to treatment. If your symptoms are subsiding then the tapering down of the dose should follow. If your symptoms don't decrease then I'd continue with the higher dose until they do.
As to whether you actually are getting gyno or not, you might try and describe your lump in detail and perhaps someone with more experience and knowledge than me can advise you and help you with a diagnosis.
08-15-2005, 10:52 PM #16
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)